# SDR SWAA0100120110444

- Difficulty date: November 20, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 313A1380
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOC ON AFT POSITION PYLON STRUT I/B SIDE ENGINE 1.  REPLACED SUPPORT ANGLE LOC ON AFT POSITION PYLON STRUT I/B SIDE ENGINE 1 IAW B737-300 SRM 51-10-02 ITEM 8 PAGE 8 DWG #313A1380 AND SRM B737-300 51-40-02.
